# SDR DJFA2005060

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N418CW
- Make and model: Beech 400A
- Aircraft serial: RK18
- Aircraft time: 6,835 hours, 5,572 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

KMIA - KMCO  CREW REPORTED AFTER DESCENDING TO FL 270 FELT ACFT YAW TO LEFT.  PARTIAL LT T/R DEPLOYMENT, NO WARNING INDICATION RECEIVED.  AIRSPEED REDUCED & LT & RT T/R EMERGENCY STOW BUTTONS ACTIVATED.  LT ENG SHUT DOWN, ACFT LANDED.  MX INSPECTED LT T/R & FOUND I/B ACTUATOR NOT LOCKING IN STOWED POSITION.  T/S A FAULTY STOW MICROSWITCH FOUND.  LT I/B STOW MICROSWITCH REPLACED & RIGGED.  LT T/R CYCLED SEVERAL TIMES, NO DEFECTS.  SYS FUNCTIONALLY & OPERATIONALLY CHECKED NORM.  LT T/R, ENG, AFTERBODY MOUNT FLANGE & ENG MOUNTS WERE VISUALLY INSPECTED WITH NO DEFECTS.  RIGGING CHECKS OF CONTROL ARMS, STOW STOPS, AND SWITCHES COMPLETED.  ALL RIGGING CHECKS GOOD.  ACFT RETURNED TO SERVICE.
